Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 36, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 26, 2010, 9:27 PM CDT for Emmet County, Palo Alto County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2010, 9:27 PM CDT (02:27 UTC)
- Expired
- Jun 27, 2010, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Emmet County, IA, Palo Alto County, IA
The radar
The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
492 WGUS53 KDMX 270227 FFWDMX IAC063-147-270830- /O.NEW.KDMX.FF.W.0036.100627T0227Z-100627T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 927 PM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN EMMET COUNTY IN NORTHWEST IOWA... WESTERN PALO ALTO COUNTY IN NORTHWEST IOWA... * UNTIL 330 AM CDT SUNDAY * AT 926 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL OF NEAR AN INCH IN THE PAST 30 MINUTES HAS OCCURRED OVER NORTHWEST EMMET COUNTY. RAINFALL OF AROUND AN INCH OR SO IS LIKELY OVER THE REST OF WESTERN EMMET COUNTY AND WESTERN PALO ALTO COUNTY BY 1030 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... EMMETSBURG AND ESTHERVILLE. * SPOTTERS REPORTED MINOR FLOODING BEGINNING TO TAKE PLACE IN ESTHERVILLE. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... WEST FORK DES MOINES RIVER...JACK CREEK...SILVER CREEK...PICKEREL RUN...DITCH 60...CEDAR CREEK...NORTH BRANCH LIZARD CREEK...PILOT CREEK...CYLINDER CREEK...SOLDIER CREEK...BROWN CREEK...SCHOOL CREEK...BEAVER CREEK AND ELK CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4347 9468 4291 9468 4292 9492 4347 9492 $$
2 follow-up statements
961 WGUS73 KDMX 270321 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1021 PM CDT SAT JUN 26 2010 IAC063-147-270830- /O.CON.KDMX.FF.W.0036.000000T0000Z-100627T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET IA-PALO ALTO IA- 1021 PM CDT SAT JUN 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN PALO ALTO AND WESTERN EMMET COUNTIES UNTIL 330 AM CDT... AT 1019 PM CDT...WEATHER SPOTTERS REPORTED ROADS FLOODING IN WESTERN PALO ALTO COUNTY NEAR RUTHVEN. LAW OFFICIALS REPORTED STREET FLOODING IN ESTHERVILLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... EMMETSBURG AND ESTHERVILLE. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WEST FORK DES MOINES RIVER...JACK CREEK...SILVER CREEK...PICKEREL RUN...DITCH 60...CEDAR CREEK...NORTH BRANCH LIZARD CREEK...PILOT CREEK...CYLINDER CREEK...SOLDIER CREEK...BROWN CREEK...SCHOOL CREEK...BEAVER CREEK AND ELK CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4347 9468 4291 9468 4292 9492 4347 9492 $$
662 WGUS73 KDMX 270518 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1218 AM CDT SUN JUN 27 2010 IAC063-270529- /O.CAN.KDMX.FF.W.0036.000000T0000Z-100627T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET IA- 1218 AM CDT SUN JUN 27 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN EMMET COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4291 9468 4292 9492 4325 9492 4325 9468 $$ IAC147-270830- /O.CON.KDMX.FF.W.0036.000000T0000Z-100627T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALO ALTO IA- 1218 AM CDT SUN JUN 27 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN PALO ALTO COUNTY UNTIL 330 AM CDT... AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL AGAIN ENTERING THE WARNED AREA. RADAR ESTIMATES INDICATE THAT ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE COUNTY WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE EARLY THIS MORNING...ESPECIALLY THE SOUTH HALF. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...EMMETSBURG. STREAMS AFFECTED INCLUDE NORTH BRANCH LIZARD CREEK...CEDAR CREEK...PICKEREL RUN...AND SMALLER TRIBUTARIES OF THE WEST FORK DES MOINES RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4291 9468 4292 9492 4325 9492 4325 9468 $$ SMALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:40 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 26, 6:40 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT SAT JUN 26 2010 .SHORT TERM... EXPECT MAJOR CONVECTIVE ACTION THIS EVENING AT INTERSECTION OF CONSOLIDATING OUTFLOW BOUNDARIES EXTENDING FROM KALO BACK TO THE NW CORNER OF IOWA...AND ONGOING THUNDERSTORMS WHICH WILL WORK EAST FROM SOUTH DAKOTA. THE ABOVE MENTIONED BOUNDARY HAS BEEN SAGGING SOUTHWARD...WHICH PUTS MORE OF THE MODERATE RISK OF SEVERE WEATHER INTO IOWA. ALL SEVERE WEATHER PARAMETERS IN PLACE...ESPECIALLY FOR DAMAGING WIND AND ISOLATED TORNADOES THIS EVENING...NORTH OF HIGHWAY 20 OR 30. MULTIPLE ROUNDS OF STORMS EXPECTED IN THIS AREA...SO NEED OF A FLASH FLOOD WATCH PRETTY CERTAIN IN THE NORTH ESPECIALLY OVER DES MOINES BASIN AREAS WHICH WERE HIT HARD LAST NIGHT. FARTHER SOUTH...MORE QUESTIONS ON HOW THUNDERSTORMS WILL EVOLVE AS LARGER SCALE BOUNDARY AND UPPER SHORT WAVE WORK SEWD. MAIN FACTOR CONSIDERED WAS VERY HIGH PRECIPITABLE WATER AND STRONG MOISTURE TRANSPORT VECTORS FROM THE SOUTHWEST AFTER MIDNIGHT. SO...OPTED TO EXTEND FLASH FLOOD WATCH FARTHER SOUTH INCLUDING DES MOINES METRO COUNTIES BASED UPON THE FACT WE COULD SEE BACK BUILDING AND LAST NIGHT'S HEAVY RAIN ALONG THE DES MOINES RIVER PUSHED ALL CREEKS TO FLOOD STAGE TODAY. IT WON'T TAKE AS MUCH RAIN TONIGHT TO CAUSE FLASH FLOODING. .LONG TERM... SFC FRONT WILL PASS THROUGH THE STATE ON SUNDAY WITH RESIDUAL CONVECTION...MAINLY DURING THE MORNING. OTHERWISE...INCREASING CAA AND SUBSIDENCE IS FORECAST TO OVERSPREAD THE STATE BY THE AFTERNOON WITH CLEARING SKIES AND DRIER AIR. THEREAFTER...FORECAST IS VERY STRAIGHT FORWARD AS SENSIBLE WEATHER IS NIL AS UPPER RIDGING BUILDS ACRS THE CENTRAL UNITED STATES. TEMPERATURES LIKELY TO BE AT OR BELOW NORMAL FOR THE COMING WEEK AS DEWPOINTS REMAIN RELATIVELY COMFORTABLE MUCH OF THE WORK WEEK. WILL BEGIN TO SEE RETURN FLOW BY LATE IN THE WEEK WITH INCREASING THICKNESSES AND MOISTURE AS NORTHWEST US TROF DEVELOPS. HAVE LEFT FORECAST DRY DURING THE EXTENDED BUT MAY BEGIN TO SEE A THREAT INCREASE TOWARD NEXT FRIDAY OR SATURDAY. HOWEVER...A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL OF MUCH OF JUNE IS CERTAINLY IN THE CARDS FOR THE UPCOMING WEEK. .HYDROLOGY... MCS FROM LAST NIGHT HAS DROPPED ANOTHER SWATH OF 2 PLUS INCHES OF RAIN OVER A LARGE PORTION OF NORTHERN IOWA AND WIDESPREAD INCH AMOUNTS ELSEWHERE. A RELATIVELY SLOW MOVING COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA TONIGHT INTO SUNDAY MORNING. ADDITIONAL HEAVY RAINFALL IS LIKELY WITH THE STORMS AND SINCE REPORTS OF DITCHES FULL AND SATURATED SOILS ACROSS THE NORTH MOST OF ANY ADDITIONAL RAIN WILL GO RIGHT TO RUNOFF. GIVEN THE MESO-MODELS FAIRLY GOOD TRACK RECORD LATELY AND THEIR SCENARIO OF DROPPING THE HEAVY RAIN INTO CENTRAL IOWA AGAIN TONIGHT...HAVE EXPANDED THE ONGOING FLASH FLOOD WATCH TO INCLUDE MUCH OF CENTRAL IOWA NORTH OF INTERSTATE 80...EXCEPT FOR LOCATIONS THAT RECEIVED ONLY LIGHT AMOUNTS LAST NIGHT. IF 1.5 TO 2 INCHES OF RAIN MATERIALIZE TONIGHT...THEN WIDESPREAD MODERATE TO MAJOR FLOODING WILL LIKELY AFFECT MUCH OF THE DES MOINES RIVER BASIN. THE ONLY SILVER LINING IS THAT THIS WEEK IS EXPECTED TO BE DRY. && .AVIATION... 27/00Z...CDFNT FM LO IN SERN SD INTO NWRN KS WILL MOV SEWD INTO IA TNGT. STRONG TSRA WILL DVLP AHD OF CDFNT WITH STTN SIM TO WHAT OCCURRED YDA. APPROX TIMING FOR STRONGEST TSRA IS 03Z FOR KFOD...04Z KMCW...06Z KALO...06Z KDSM...10Z KOTM. PERIOD OF TSRA WITH MVFR TO VFR CONDS AFT MAIN AREA GOES THRU. CDFNT WILL EXIT THE AREA SUN MRNG. WNDS BCMG NWLY WITH CONDS IPVG RPDLY MID MRNG MON NW TO ERY AFTN SERN TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FROM 7 PM TONIGHT THROUGH 7 AM SUNDAY FOR MUCH OF CENTRAL IOWA ALONG AND NORTH OF STATE HIGHWAY 92. && SHORT TERM...JUNGBLUTH LONG TERM/HYDROLOGY...COGIL AVIATION...MS JUN 10
Hazardous weather outlook, Jun 26, 4:32 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 432 PM CDT SAT JUN 26 2010 IAZ004>007-015>017-023>026-272145- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS NORTHERN IOWA THIS EVENING AND INTO THE OVERNIGHT. HAIL AND DAMAGING WINDS ARE POSSIBLE...AND THERE IS A MODERATE RISK OF SEVERE WEATHER FROM ALGONA NORTH AND WEST. A FEW STORMS MAY ALSO PRODUCE A TORNADO THIS EVENING. HEAVY RAINFALL IS ALSO LIKELY WITH THE STORMS...AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY MORNING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT. IAZ027-028-033>039-044>050-058>061-072>074-272145- BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS- POLK-JASPER-MADISON-WARREN-MARION- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL IOWA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAINFALL ON SATURATED GROUND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY THROUGH NOON. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. IAZ057-062-070-071-075-081>086-092>097-272145- AUDUBON-POWESHIEK-CASS-ADAIR-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 432 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED LATE THIS EVENING IN THE WEST...AND AFTER MIDNIGHT FARTHER EAST. DAMAGING WINDS ARE POSSIBLE...AND LOCALLY HEAVY RAINFALL IS ALSO A THREAT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES EXIST THROUGH MID AFTERNOON SUNDAY. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT THROUGH SUNDAY MID MORNING. JUNGBLUTH
In the hours before
Local storm report, Jun 26, 9:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM NON-TSTM WND GST DOLLIVER 43.46N 94.61W
06/26/2010 E60 MPH EMMET IA LAW ENFORCEMENT
WINDS ESTIMATED AT 60-65 MPH AND REPORTED WALL CLOUD WITH
ROTATION.
&&
RHATTEBEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:18 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 57 min |
| Jun 26, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Kossuth, Winnebago | 48 min |
| Jun 26, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas | 47 min |
| Jun 26, 9:32 PM CDT | Areal Flood Advisory | DMX | Emmet, Palo Alto | 3 hr |
| Jun 26, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 58 min |
| Jun 26, 10:26 PM CDT | Areal Flood Advisory | DMX | Cerro Gordo, Hancock, Humboldt, Kossuth, Pocahontas, Webster and 3 more | 3 hr |
| Jun 26, 11:18 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 39 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 43 min |
| Jun 27, 12:32 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Calhoun, Franklin, Grundy and 6 more | 4 hr |
| Jun 27, 12:52 AM CDT | Flash Flood Warning | DMX | Calhoun, Pocahontas, Sac | 6 hr |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 37 min |
| Jun 27, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 41 min |
| Jun 27, 1:50 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 27, 2:03 AM CDT | Areal Flood Advisory | DMX | Boone, Carroll, Crawford, Greene | 4 hr |
| Jun 27, 2:10 AM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
| Jun 27, 2:56 AM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Crawford, Sac | 6 hr |
| Jun 27, 3:00 AM CDT | Flash Flood Warning | DMX | Boone, Greene | 6 hr |
| Jun 27, 3:12 AM CDT | Areal Flood Advisory | DMX | Audubon, Dallas, Guthrie | 4 hr |
| Jun 27, 3:52 AM CDT | Areal Flood Advisory | DMX | Jasper, Marshall, Polk, Poweshiek, Story, Tama | 4 hr |
| Jun 27, 4:18 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 42 min |
| Jun 27, 4:34 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Monroe | 41 min |
| Jun 27, 4:44 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 46 min |
| Jun 27, 4:50 AM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 27, 4:53 AM CDT | River Flood Warning | DMX | Polk | 17 hr |
| Jun 27, 5:30 AM CDT | River Flood Warning | DMX | Dallas, Polk | 9 hr |
| Jun 27, 5:58 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 30 hr |
| Jun 27, 6:30 AM CDT | River Flood Warning | DMX | Polk, Story | 40 hr |
| Jun 27, 6:32 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 62 hr |
| Jun 27, 6:34 AM CDT | River Flood Warning | DMX | Story | 15 hr |
| Jun 27, 7:19 AM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 27, 7:20 AM CDT | River Flood Warning | DMX | Madison, Warren | 3 days |
| Jun 27, 9:34 AM CDT | River Flood Warning | DMX | Humboldt | 26 hr |
| Jun 27, 9:34 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 27, 10:39 AM CDT | River Flood Warning | DMX | Dallas, Polk | 49 hr |
| Jun 27, 10:41 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 27, 11:46 AM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 27, 11:59 AM CDT | River Flood Warning | DMX | Madison, Warren | 10 hr |
| Jun 27, 3:26 PM CDT | River Flood Warning | DMX | Cass | 7 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.